Hamdy M. Ahmed
Hamdy M. Ahmed
Professor of Engineering Mathematics, Higher institute of engineering, El Shorouk Academy, El-Shorouk city
Verified email at sha.edu.eg
Title
Cited by
Cited by
Year
Positive solutions to singular Dirichlet-type boundary value problems of nonlinear fractional differential equations
J Jiang, W Liu, H Wang
Advances in Difference Equations 2018 (1), 1-14, 2018
49*2018
Approximate controllability of impulsive neutral stochastic differentialequations with fractional Brownian motion in a Hilbert space
HM Ahmed
Advances in Difference Equations 2014 (1), 1-11, 2014
462014
Volterra equations with fractional stochastic integrals
MM El-Borai, KES El-Nadi, OL Mostafa, HM Ahmed
Mathematical problems in Engineering 2004 (5), 453-468, 2004
422004
Dark and singular optical solitons with spatio-temporal dispersion using modified simple equation method
MM El-Borai, HM El-Owaidy, HM Ahmed, AH Arnous, S Moshokoa, ...
Optik 130, 324-331, 2017
402017
Hilfer fractional stochastic integro-differential equations
HM Ahmed, MM El-Borai
Applied Mathematics and Computation 331, 182-189, 2018
392018
Controllability of impulsive neutral stochastic differential equations with fractional Brownian motion
HM Ahmed
IMA Journal of Mathematical Control and Information 32 (4), 781-794, 2015
322015
Controllability for Sobolev type fractional integro-differential systems in a Banach space
HM Ahmed
Advances in difference equations 2012 (1), 1-10, 2012
322012
Topological and singular soliton solution to Kundu–Eckhaus equation with extended Kudryashov's method
MM El-Borai, HM El-Owaidy, HM Ahmed, AH Arnous, S Moshokoa, ...
Optik 128, 57-62, 2017
292017
Cardiovascular outcomes with surgical left atrial appendage exclusion in patients with atrial fibrillation who underwent valvular heart surgery (from the National Inpatient …
A Elbadawi, O Olorunfemi, GO Ogunbayo, M Saad, IY Elgendy, Z Arif, ...
The American journal of cardiology 119 (12), 2056-2060, 2017
282017
Boundary controllability of nonlinear fractional integrodifferential systems
HM Ahmed
Advances in difference equations 2010, 1-9, 2010
232010
Asymptotic stability of some stochastic evolution equations
MM El-Borai, OL Moustafa, HM Ahmed
Applied mathematics and computation 144 (2-3), 273-286, 2003
232003
Semilinear neutral fractional stochastic integro-differential equations with nonlocal conditions
HM Ahmed
Journal of Theoretical Probability 28 (2), 667-680, 2015
222015
Controllability of fractional stochastic delay equations
HM Ahmed
Lobachevskii Journal of Mathematics 30 (3), 195-202, 2009
222009
Exact and soliton solutions to nonlinear transmission line model
MM El-Borai, HM El-Owaidy, HM Ahmed, AH Arnous
Nonlinear Dynamics 87 (2), 767-773, 2017
212017
Semigroup and some fractional stochastic integral equations
MM El-Borai, KES El-Nadi, OL Mostafa, HM Ahmed
The International Journal of Pure and Applied Mathematical Sciences 3 (1), 47-52, 2006
172006
Optical solitons and other solutions in birefringent fibers with Biswas-Arshed equation by Jacobi's elliptic function approach
MMA El-Sheikh, HM Ahmed, AH Arnous, WB Rabie
Optik 202, 163546, 2020
162020
Dispersive and propagation of shallow water waves as a higher order nonlinear Boussinesq-like dynamical wave equations
MMA El-Sheikh, AR Seadawy, HM Ahmed, AH Arnous, WB Rabie
Physica A: Statistical Mechanics and its Applications 537, 122662, 2020
162020
Fractional neutral evolution equations with nonlocal conditions
HM Ahmed
Advances in Difference Equations 2013 (1), 1-10, 2013
162013
Null controllability of nonlocal Hilfer fractional stochastic differential equations
JR Wang, HM Ahmed
Miskolc Mathematical Notes 18 (2), 1073-1083, 2017
142017
Optical solitons in birefringent fibers with Lakshmanan–Porsezian–Daniel model by modified simple equation
MMA El-Sheikh, HM Ahmed, AH Arnous, WB Rabie, A Biswas, ...
Optik 192, 162899, 2019
132019
The system can't perform the operation now. Try again later.
Articles 1–20